# SDR AALA20070775

- Difficulty date: April 28, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 10G INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEAT 10G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
